# SDR 97ZZZX3812

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Aircraft: N91649
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622029
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 8290503
- Condition: Broken
- Location: Rt Flap Drive
- Part time: 1,233 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLAP DRIVE BELLCRANK ASSY P/N 82905-3 CRACKED AND TWISTED APPROXIMATELY .33 INCH OF CIRCUMFERENCE ON .75 INCH TUBE (MAIN BACKBONE OF TUBE).
